MAUDE Adverse Event Report: SMITH & NEPHEW, INC. EMP 11 STEM PRIMARY SO; PROSTHESS,HIP,SMICONSTRAIND,UNCMNTD,METL/POLYMR,NONPOROS,CALICMPHOSPHATE

SMITH & NEPHEW, INC. EMP 11 STEM PRIMARY SO; PROSTHESS,HIP,SMICONSTRAIND,UNCMNTD,METL/POLYMR,NONPOROS,CALICMPHOSPHATE
Catalog Number 71291101
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/19/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient suffered from pain and the emperion implant fracture was confirmed.Revision surgery was performed.
 
Additional Manufacturer Narrative
The device was not evaluated due to no sample was returned for investigation.Investigation results: the associated complaint devices were not returned.The clinical/medical team concluded, several attempts have been made to obtain clinical/medical documents to no avail at this time.The communication will be through the legal department. when the medical records become available this complaint will be re-opened and thorough investigation will be performed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.Credit cannot be issued for the devices.

Brand Name
EMP 11 STEM PRIMARY SO
Common Device Name
PROSTHESS,HIP,SMICONSTRAIND,UNCMNTD,METL/POLYMR,NONPOROS,CALICMPHOSPHATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis
TN 38116
MDR Report Key7688585
Report Number1020279-2018-01296
Device Sequence Number16789247
Product Code MEH
UDI-Device Identifier03596010561374
UDI-Public03596010561374
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2024
Device Catalogue Number71291101
Device Lot Number14DM23192
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date07/15/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;